Page 1 of 2 12 LastLast
Results 1 to 10 of 16

Thread: the pill

  1. #1
    Member
    Join Date
    Jan 2005
    Location
    Redwood City, California
    Posts
    50

    the pill

    does anyone feel or felt sick to their stomach when they're on this thing? i feel like crap. i even feel like throwing up :(

  2. # ADS

  3. #2
    Member
    Join Date
    Apr 2004
    Location
    southern utah
    Posts
    35
    funny you should ask. i'm right when i should be having a period after a month of yasmin. i've never skipped a pill but i feel weird as heck and have only had a teeny bit of spotting. i feel so weird i'm going to go get a pg test i think.

    so yes, i feel nauseated but i'm not sure why.

    eep, i'm not quite ready to be a mama.

    i hope it's just a weird reaction to this new pill.

    i take my bc at night. on empty stomach, every kind i've tried has been kind of quease inducing.

    --jessie

  4. #3
    Senior Member
    Join Date
    Aug 2004
    Location
    down by the bay
    Posts
    767
    Maybe the patch would be more down your alley then?

    I'm personally weary of the pill, I think it's interesting that the first generation of women to have used the pill are going on hormone replacement therapy during menopause...

  5. #4
    Senior Member
    Join Date
    Apr 2004
    Location
    Northern California
    Posts
    2,021
    taking the pill normally doesn't make me queasy (taking EC does), but i know that nausea is on the list of standard side effects.

    if you just started taking it, you should give yourself a couple of months to get used to it. every time i've switched to a new pill or gone back on the pill ofter a break, the first month or two i've had some hormonal weirdness.

  6. #5
    Member
    Join Date
    Oct 2004
    Location
    Lovely VA
    Posts
    42
    I mentioned this with my (wonderful!) gyno, and she said that it's usually normal in small doses. In my case, i would get a tiny bit nauseous before bed, particularly if i went to bed later than normal or hadn't eaten in a while. Her reccomendation to me was to eat some crackers right before bed if either of those circumstances applied, and that worked for me.

    If it's more than a little bit of nausea (i seriously had just a tiny bit) or if it's constant, i'd call or see your doc. It is a listed possible side effect, but that doesn't mean it can't signal something else.

  7. #6
    Senior Member
    Join Date
    Apr 2005
    Posts
    404
    I never did....but maybe if you tell your dr. you can try a different prescription? Or even the patch or something like that. I was lucky to have the first pill I was prescribed be perfect for me w/out any side effects.

  8. #7
    Junior Member
    Join Date
    Jun 2005
    Location
    memphis
    Posts
    11
    i was thinking about going back on the pill, and considered asking about yasmin.

    i am so scared of the pill. i am afraid that it will mess up my sex drive, my weight, everything. but i have a 7 month old, and i am not ready for another baby.

  9. #8
    Senior Member
    Join Date
    Sep 2004
    Location
    Dallas, TX
    Posts
    341
    OK, this is really weird, because I was just thinking of posting *my* pill question for all of you helpful ladies to respond to ;). I am in my second month of being back on the pill after using the patch for a while, which I reallly didn't like. I'm on generic three-tired brand. I switched to the patch because I am *terrible* about taking medicine, but I disliked the patch so much, I decided to try again. I haven't flat-out missed a pill yet, but I've gotten out of my routine lately and kind of gotten in the groove of taking it in the evening rather than the morning, which is what I'd been doing. Now I'm kind of paranoid that by not taking it at the same time every day, I'm compromising the effectiveness. Also, I'm spotting a tiny bit, which is kind of odd, because I'm in the middle of the active pills. I am planning on calling my doctor tomorrow, but in the meantime, I thought I'd see if anyone else has had anything like this happen.

    Thanks.

    Alison

  10. #9
    Senior Member
    Join Date
    Apr 2004
    Location
    Wisconsin
    Posts
    1,563
    Quote Originally Posted by kindarana
    Maybe the patch would be more down your alley then?

    I'm personally weary of the pill, I think it's interesting that the first generation of women to have used the pill are going on hormone replacement therapy during menopause...
    Just an aside, but women have been going on HRT since the turn of the century (I just finished helping my boss get her book on menopause ready for print, so I've been looking at a lot of OLD medical journals on the issue).

  11. #10
    Senior Member
    Join Date
    Feb 2005
    Location
    yay area
    Posts
    1,383
    i've heard some weird things about yasmin. can't remember any particulars but they weren't good. the patch scares me. what about the lower dose if, after a few cycles this one doesn't work out?


 
Page 1 of 2 12 LastLast

Remove Ads

Ads

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Similar Threads

  1. Going off The Pill-any warnings?
    By calicoon in forum Freestyle
    Replies: 18
    Last Post: 03-07-2019, 11:55 AM
  2. Birth Control Pill Tip From my Nurse
    By peanut in forum Freestyle
    Replies: 30
    Last Post: 11-25-2018, 10:53 AM
  3. the pill
    By joie in forum Freestyle
    Replies: 10
    Last Post: 08-08-2005, 07:05 PM
  4. another pill question
    By she_is_unusual in forum Freestyle
    Replies: 10
    Last Post: 04-07-2005, 09:27 AM
  5. Birth Conrol Pill Question
    By dandelion_17 in forum Freestyle
    Replies: 11
    Last Post: 07-26-2004, 10:04 AM

Search tags for this page

fatmegara

,
get my boyfriend christmas
Click on a term to search for related topics.